# SDR DXTA2022090969990

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N829QS
- Make and model: Cessna 120
- Aircraft serial: 7000072
- Aircraft time: 246 hours, 142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WITH BATTERIES CONNECTED, MAIN CABIN DOOR DOES NOT OPEN WHEN UNLATCHED. DOOR MUST BE MANUALLY MOVED TEN INCHES (TOP EDGE) BEFORE DOOR BEGINS TO OPEN. // SIGNOFF// APPLIED POWER TO AIRCRAFT AND PERFORMED SEVERAL OPS CHECK OF THE
MAIN ENTRY DOOR. FOUND THAT THE STRUCTURAL INTEGRITY OF THE DOOR SEAL WAS WHAT WAS HOLDING THE DOOR INPLACE RATHER THAN ALLOWING THE DOOR OPEN AS INTENDED. CLEANED DOOR SEAL AND MATING SURFACE ON DOOR. APPLIED THIN COAT OF SILICONE LUBRICANT. OPS CHECK GOOD. NO DEFECTS AT THIS TIME. WORK PERFORMED IN REFERENCE TO CE-700 AMM
